# SDR 9900199933

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW HEARD A LOUD THUD FROM THE NOSE GEAR AREA.  FLAP/RUDDER STOP LIGHT ILLUMINATED, HYDRAULIC PRESSURE WAS BETWEEN 800 TO 1000 PSI, AND GEAR DOOR OPEN LIGHT ILLUMINATED.  FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR RETRACT CYLINDER, RIGHT AUXILIARY HYDRAULIC PUMP, RIGHT ENGINE DRIVEN PUMP, AND HYDRAULIC FILTERS.  ALSO, REPLACED THE RIGHT MAIN GEAR DOOR AND LEFT MAIN GEAR DOOR SKID PADS DUE TO DAMAGE INCURRED ON LANDING.  LEAK AND OPERATIONAL CHECK NORMAL.
